# SDR PLGA9605301

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359BE
- Make and model: Saab 340B
- Aircraft serial: 340B285
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: AIR127282
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSM - DURING A SCHEDULED LANDING GEAR INSPECTION, THE RT MLG TORQUE KNEES WERE FOUND LOOSE.  DURING DISASSEMBLY, THE LOWER PIVOT PIN WAS FOUND CORRODED.  REMOVED AND REPLACED THE PIVOT PIN AND BUSHINGS AND RETURNED THE AIRCRAFT TO SERVICE.   (X)
